# SDR SWIA201230578

- Difficulty date: April 28, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 25,322 hours, 21,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EXTERIOR EMERGENCY LIGHT IS OUT.  (FLT 5549)  RELAMPED EMERGENCY LIGHT.
